# SDR PCAA0111149

- Difficulty date: November 1, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 18,502 hours, 20,410 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK, PIN AND PISTON END CAP FOUND WORN. REPLACED STRUT LINK PN 8825-5, LOWER PIN PN 8871-1, UPPER PIN PN 8827-1, AND PISTON END CAP PN 8829-5 IN ACCORDANCE WITH MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
